Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Episode of dizziness, normal MRI with impression suggesting pan sinusitis, prescribed Franxit. Should I take this medicine?

sir the other day i had a gidiness in the afternoon when i was try to rest. i had vertigo problem earlier. i was anxious about the my situation . i met a neurophysician. he checked and told nothing seroius. but i told him to make a checkup. he recomented to MRI . the result is normal MRI. but pan sinusitis is written in the impression. so i was refered to ENT. but he prescribed for me Franxit. whould i take this medicine?
Asked On : Mon, 10 Sep 2012
Answers:  2 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
STILL UR GETTING DIZZINESS
IMAGING INVESTIGATION IS NORMAL

GET FEW BLOOD INVESTIGATION
S.CALCIUM,S.SODIUM,S.POTASSIUM,S.CHLORIDE,S.MAGNESIUM,S.PHOSPHORUS,VIT.B12

TREATMENT
SYP.ATOZ.2TSF ONCE A DAY FOR 15 DAY
SYP.SHELCAL 2TSF ONCE A DAY FOR 15 DAY

INCREASE UR PHYSICAL ACTIVITY OR START EXERCISE AT EARLY MORNING
Answered: Mon, 10 Sep 2012
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response
Hi

Welcome to HealthcareMagic forum

The dizziness could be due to pansinusitis itself. When there is nasal block, the oxygen supply to the brain gets reduced causing brief spells of dizziness.

My suggestion to you is to consult an ENT specialist for a thorough evaluation and management. Avoid taking Franxit, it is usually given to reduce the anxiety; I don't think so, this will help in reducing dizziness.

Regards
Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor